# SDR CALA2017090102954

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 92,986 hours, 9,406 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 3427
- Condition: Odor
- Location: Galley
- Part time: 69,861 hours, 14,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 606 AFT GALLEY TRIPPED CB. ELECTRICAL SMELL NOTED.  REPLACED OVEN IN AFT GALLEY AT POS 606. OPERATIONAL CHECK OK.
